# SDR CA990707009

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Line
- Part number: 82910010193
- Condition: Leaking
- Location: Nlg Door
- Part time: 26,825 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK IN NOSE AREA.  NOSE DOOR SHUT LINE FOUND TO BE CRACKED.
